Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 3256871, 11 pages
https://doi.org/10.1155/2017/3256871
Research Article

Finite-Time Passivity and Passification Design for Markovian Jumping Systems with Mode-Dependent Time-Varying Delays

School of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Correspondence should be addressed to Chao Ma; nc.ude.btsu@amc

Received 29 September 2016; Revised 8 February 2017; Accepted 16 February 2017; Published 7 March 2017

Academic Editor: Chuanxi Qian

Copyright © 2017 Chao Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Ma, “Finite-Time Passivity and Passification Design for Markovian Jumping Systems with Mode-Dependent Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 3256871, 11 pages, 2017. https://doi.org/10.1155/2017/3256871.